Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
010ann010

Need help with dosage

Recommended Posts

Hi everyone, I've spent a couple of days looking around the site but still dunno what to do....I have a really unusual situation. Here goes..I started accutane 40mg a day for 6 months and am now in my 3rd month. My skin looks great and the side effects are no big problem..I am sooo happy!

Anyway, I suddenly got given the opportunity to move abroad (to Latin America) and took it. I would never have had the confidence to do this when my skin was such a mess.

So now I am here and I have found a derm who doesn't really speak much English. I don't really want to take anyone along with me to the derm to translate as I would feel uncomfortable. The derm here is fine with giving me accutane, no questions asked (!) but I really miss having someone to talk the whole thing thru with...my derm back home is on maternity leave now....typical.

My skin looks great...not too dry, no cystic crap..just great.

My eyes are really sensitive and dry and always red (eyedrops, I know..) I tell people it is the air conditioning...(liar!)

Should I carry on with 40mg a day for the 6 months or should I take it higher for the last month just to be sure those oil glands are nuked??

What shall I do?? Yes, I know I am self medicating here and that is BAAD...but I am still getting blood tests etc..

HELP!

Thanks,

Annie.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×